# SDR 2011FA0000709

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: General aviation
- Make and model: Cessna 172
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE BATTERY IS LEAKING AND CAUSING CORROSION WHICH HAS DESTROYED THE BATTERY BOX.  THE DAMAGE HAS OCCURRED SINCE THE LAST ANNUAL INSPECTION.  THE CORROSION WAS FOUND BEFORE DAMAGING THE ACFT.
